# SDR TSAA20131031005

- Difficulty date: October 30, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N845KH
- Make and model: Saab SF340A
- Aircraft serial: 111
- Aircraft time: 34,995 hours, 43,182 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 258
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED AT FS 258, WL 80. DAMAGE DETERMINED TO BE BEYOND LIMITS. DAMAGE REPAIRED BY TRIMMING, INSPECTING AND RESTORING PROTECTIVE FINISH IAW SRM 51-20.
